# SDR RYNA200908310017

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 56,842 hours, 21,032 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Part number: 211C223320
- Part serial: 366419
- Condition: Failed
- Location: Lt Truck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF PROBE HEAT, TAT AND AUTO THRUST EICAS MESSAGES APPEARED.  T/S AIR/GND DISAGREE PER FIM 32-09-00 FIGURE 104 PAGE 114, 115, FIG 105 PAGES 116, 117, FIG 106 PAGE 118, FIG 107 PAGE 119.  PERFORMED AIR/GROUND RELAY SYSTEM CHECK PER 32-09-02.  PSEU BITE PER FIM 32-09-03 FOUND LEFT TRUCK POSITIONER PRESSURE SWITCH FAULTY.  REMOVED AND REPLACED PRESS SWITCH PER MM 32-32-18.  OPS CHECK NORMAL AT THIS TIME PER ALL FIMS AND MM ABOVE.
